# SDR VTZA96377

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Adjusted
- Location: Pod Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6448 - IAD-HVN - DURING TAKEOFF, EXPERIENCED A POD DOOR CAPTION WARNING ILLUMINATION.  THE AIRCRAFT RETURNED TO IAD WHERE THE MAINTENANCE ACTIVITY TROUBLESHOT THE PROBLEM AND DEFERRED THE ITEM UNDER MEL 52-1.  MAINTENANCE CLOSED DMI 55418 BY ADJUSTING POD DOOR MICROSWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
